# SDR HNAA0500091

- Difficulty date: October 16, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N966HA
- Make and model: Dhav DHC8201
- Aircraft serial: 452
- Aircraft time: 15,147 hours, 16,786 cycles
- Engine: Pwa PW123
- Engine time: 3,164 hours, 2,768 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 200 FT AGL, NR 2 ENGINE TORQUE AND NH FLUCTUATED +/- 50 PERCENT SHUT DOWN ENGINE IN FLIGHT.  REMOVED AND REPLACED NR 2 ENGINE.
